# SDR AALA202508111601

- Difficulty date: August 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,833 hours, 40,534 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING # 1 ON RH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM END FITTING #1 ON RH ELEVATOR IAW AMM 55-16-42-400-001-A.
